# SDR TWAA9915804

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 29L AFT OF STA 579, WITH ABOUT A 6 INCH CRACK IN THE I/B SIDE OF FLANGE OF LONGERON.  INSTALLED LONGERON END AND SPLICE PER SRM 53-02, FIG 14 AND ARA 16211B.
